# SDR UIEA2024080900812

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Jumper
- Part number: BACJ40AD446
- Condition: Deteriorated
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE 1, ACCESS PANEL 416AR, DETERIORATED GROUND JUMPER OF HIGH STAGE VALVE.( ENGINE 1, ACCESS PANEL 416AR, JUMPER OF HIGH STAGE VALVE WAS REPLACED I.A.W AMM 70-20-00-702-002-H00 AND AMM 36-11-18-404-018-001 REV. 142 DATE 22 APR 2024 BONDING VALUE 1 MILLIOHM, BONDING TEST OK BONDING METER S/N:1534 DATE: 22/JAN/25. NO FURTHER DEFECTS NOTED )
